# SDR UF6A990407

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 11,673 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLIGHT ATTENDANT SWITCH CAUSES INTERMITTENT LIGHTING OF ALL EMERGENCY LIGHTS.  MAINTENANCE REMOVED AND REPLACED POSITION 6 EMERGENCY POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.  (M)
